Acta Mathematica

Positive linear maps of operator algebras

Erling Størmer

Full-text: Open access

Note

This work has been partially supported by the National Science Foundation under Grant no. 19022.

Article information

Source
Acta Math., Volume 110 (1963), 233-278.

Dates
Received: 1 April 1963
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889359

Digital Object Identifier
doi:10.1007/BF02391860

Mathematical Reviews number (MathSciNet)
MR156216

Zentralblatt MATH identifier
0173.42105

Rights
1963 © Almqvist & Wiksells Boktryckeri AB

Citation

Størmer, Erling. Positive linear maps of operator algebras. Acta Math. 110 (1963), 233--278. doi:10.1007/BF02391860. https://projecteuclid.org/euclid.acta/1485889359


Export citation

References

  • Alaoglu, L., Weak topologies of normed linear spaces. Ann. of Math., 41 (1940), 252–267.
  • Bonsall, F. F., Extreme maximal ideals of partially ordered vector spaces, Proc. Amer. Math. Soc., (1956), 831–837.
  • Dixmier, J., Les algèbres d'opérateurs dans l'espace hilbertien,. Paris, Gauthier-Villars, 1957.
  • Gelfand, I. & Neumark, M., On the imbedding of normed rings into the rings of operators in Hilbert space. Rec. Math. (Mat. Sbornik) N.S., 12 (1943), 197–213.
  • Glimm, J., A Stone-Weierstrass theorem for C*-algebras. Ann. of Math., 72 (1960), 216–244.
  • —, Type I C*-algebras, Ann. of Math., 73 (1961), 572–612.
  • Glimm, J. & Kadison, R. V., Unitary operators in C*-algebras. Pacific J. of Math., 10 (1960), 547–556.
  • Ionescu-Tulcea, A. & C., On the lifting property (1). J. of Math. Anal. and Applications, 3 (1961), 537–546.
  • Kadison, R. V., A representation theory for commutative topological algebra. Mem. Amer. Math. Soc., no. 7 (1951).
  • —, Isometries of operator algebras. Ann. of Math., 54 (1951), 325–338.
  • —, A generalized Schwarz inequality and algebraic invariants for operator algebras, Ann. of Math., 56 (1952), 494–503.
  • —, Irreducible operator algebras. Proc. Nat. Acad. Sci. U.S.A., 43 (1957), 273–276.
  • —, Unitary invariants for representations of operator algebras. Ann. of Math., 66 (1957), 304–379.
  • —, The trace in finite operator algebras. Proc. Amer. Math. Soc., 12 (1961), 973–977.
  • Kadison, R. V. & Singer, I. M., Extensions of pure states. Amer. J. Math., 81 (1959), 384–400.
  • Kaplansky, I., The structure of certain operator algebras. Trans. Amer. Math. Soc., 70 (1951), 219–255.
  • Krein, M. & Milman, O., On the extreme points of regular convex sets. Studia Math., 9 (1940), 133–137.
  • Segal, I. E., Irreducible representations of operator algebras. Bull. Amer. Math. Soc., 53 (1947), 73–88.
  • —, Two-sided ideals in operator algebras. Ann. of Math., 50 (1949), 856–865.
  • Stinespring, W. F., Positive functions on C*-algebras. Proc. Amer. Math. Soc., 6 (1955), 211–216.
  • Turumaru, T., On the direct-product of operator algebras I. Tôhoku Math. J. Second series, 4 (1952), 242–257.